# SDR ASAA2013072295655

- Difficulty date: July 22, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 9,940 hours, 2,993 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Location: Flt Display
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL,  THE F/O FD BARS DISAPPEARED AS THE ILS WAS CAPTURED.  THE CAPTAIN`S FD BARS WERE NORMAL.  THE F/O FMA SHOWED LOC AND GS CAPTURE HOWEVER THE BARS DISAPPEARED.  ACFT GROUNDED.  PERFORMED DFCS BITE TEST REF FIM 22-11, TASK 801.  NO FAULTS FOUND. CURRENT STATUS TEST PASSED.  NO HISTORY 30 DAYS.
